# SDR RJEF20171027001

- Difficulty date: October 25, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N498TA
- Make and model: Airbus A320-233
- Aircraft serial: 3418
- Aircraft time: 35,987 hours, 14,369 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Condition: Broken
- Location: Nlg
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PREPARATION FOR PUSHBACK, THE FLIGHT CREW REPORTED SOMETHING ABNORMAL FELT DURING TOW TRUCK COUPLE. DUE THAT SITUATION THE AIRCRAFT WAS HELD ON GROUND, MAINTENANCE PERSONNEL PERFORMED VISUAL INSPECTION OF NOSE LANDING GEAR IAW AMM 32-21-00-200-002-A, ALSO PERFORMED A DETAILED VISUAL INSPECTION OF THE NLG TORQUE LINK CENTER HINGE PIN IAW 32-21-00-200-803-B, FOUND SUCH PIN BROKEN, BOTH ARMS OF THE TORQUE LINK WERE FOUND IN NORMAL CONDITION, NO ADDITIONAL DAMAGES FOUND. THE AIRCRAFT WAS PREVIOUSLY CONFIGURED WITH HYDRAULIC STEERING SYSTEM DISCONNECTED, THE PUSHBACK HAD NOT BEEN STARTED YET, NO OVERLOAD WAS APPLIED TO THE NOSE LANDING GEAR. THE TORQUE LINK CENTER HINGE PIN WAS REPLACED IAW AMM 32-21-27-000-002-A AND 32-21-27-400-002-A.  THE ARICRAFT WAS RETURNED TO SERVICE.
